Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 3, Pages 549-554
http://dx.doi.org/10.1155/S0161171296000762

Maximal ideals in algebras of vector-valued functions

1Department of Mathematics, Duke University, Durham 27706, NC, USA
2Department of Mathematics, Trinity College, Hartford 06106, CT, USA

Received 6 October 1994; Revised 21 December 1994

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Subsuming recent results of the authors [6,7] and J. Arhippainen [l], we investigate further the structure and properties of the maximal ideal spaces of algebras of vector-valued functions.